# SDR CA140306003

- Difficulty date: March 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Distributor
- Component: Distributor, Champion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW MAGNETO INSPECTED. DISTRIBUTOR BLOCK BEARING OUT OF LIMITS.
